# SDR FDEA201110124449

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,160 hours, 13,123 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL APPROX 80 KNOTS GOT MASTER WARNING LIGHT AND CRC. NO INDICATIONS ON ECAM.  ABORTED TAKEOFF AT APPROX 90 KNOTS.  R & R FLIGHT WARNING COMPUTER NR 1 & NR 2 IAW MM 31-53-34-04. VERIFIED NR 1 & NR 2 FWC CONTAINS IDENTICAL SOFTWARE CODES.  PERFORMED FWC TEST AND INPUTS TEST IAW MM 31-51-00-05-02,  BOTH TESTS WERE SATISFACTORY.  PERFORMED AFS LAND  TEST IAW MM 22-40-00-5-0, AFS LAND TEST PASSED.  ACFT REMAINS CAT III, ACFT REMAINS RVSM QUALIFIED  IAW MM 34-10-00-02-0.
